# SDR HALA2018072300335

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 59,814 hours, 11,129 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Solenoid
- Part number: 38761661
- Part serial: T34744
- Condition: Failed
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VERIFICATION FLIGHT FOR APU COMPLETED UNSATISFACTORILY.  THREE ATTEMPTS AT FL 400 FAILED 30% RPM MAX FOLLOWED BY APU FAULT EICAS.   REMOVED AND REPLACED THE DE-OIL SOLENOID VALVE IAW AMM 49-27-08-404-010. APU OPS & LEAK CHECKED GOOD. NO FAULTS.
